Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Prime and Semiprime Semigroup algebras
of cancellative semigroups


Author: M. V. Clase
Journal: Trans. Amer. Math. Soc. 350 (1998), 1991-2007
MSC (1991): Primary 16S36; Secondary 16N60, 20M25
MathSciNet review: 1422893
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Necessary and sufficient conditions are given for a semigroup algebra of a cancellative semigroup to be prime and semiprime. These conditions were proved necessary by Okninski; our contribution is to show that they are also sufficient. The techniques used in the proof are a new variation on the $\Delta$-methods which were developed originally for group algebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 16S36, 16N60, 20M25

Retrieve articles in all journals with MSC (1991): 16S36, 16N60, 20M25


Additional Information

M. V. Clase
Affiliation: 86 Herkimer St., Apt. A, Hamilton, Ontario, Canada L8P 2G7
Address at time of publication: Andyne Computing Ltd., 1 Research Drive, Dartmouth, Nova Scotia, B2Y 4M9 Canada
Email: michael.clase@ns.sympatico.ca

DOI: http://dx.doi.org/10.1090/S0002-9947-98-01922-9
PII: S 0002-9947(98)01922-9
Received by editor(s): November 17, 1995
Received by editor(s) in revised form: August 1, 1996
Additional Notes: This work was completed while the author held an NSERC Postdoctoral Fellowship at McMaster University, Hamilton, Canada.
Article copyright: © Copyright 1998 American Mathematical Society